RE: [IPk] Help please thyroid problems
Sorry to hear about your scare. It sounds very unpleasant to say the least.
I cant give you any personal advice with the issue, but just to say that there
are also several parents on the UK CWD list who have thyroid issues who also
might be able to help.
> Hi Everyone,
> Just wondered if anyone could help me. 11 days ago at my annual review I was
> told I had hypothyroidism and started on thyroxine 50mcg (only symptoms I
> had were feeling very tired and constipation) after 3 days of taking
> thyroxine I work up during night and had palpatations only lasting a minute.
> Then during next few days bowels became normal and I felt that my heart was
> like catching up with itself on occasions. I was due to double dose of
> thyroxine this week, but yesterday woke up ok but suddenly became very
> sweaty, clammy had awful chest pain with both arms feeling like lead, so was
> taken to A/E by hubbie, I had lots of blood tests, given aspirin 300mg and
> painkillers sent to MAU then sent home later telling me I have not had heart
> attack! They said my thyroxine levels are ok so just keep taking dose I
> take, and not to increase it. I said what if it happens again they said ring
> paramedics! Has anyone experienced similar problems and will they go away if
> i stick with taking it. By the way my blood sugars was 9mmol at 2am (always
> check because get up and check my son who is diabetic) then 16mmol when this
> happened then 25mmol when I got to hospital. Feel ok today but abit sore and
> Karen (Type 1 25yrs pumping 2 years
> ----- Original Message -----
> From: "Diana Maynard" <email @ redacted>
> To: <email @ redacted>
> Sent: Monday, May 19, 2008 12:42 PM
> Subject: Re: [IPk] Advice for forgotten bolus - to Di & Fiona
avast! Antivirus: Outbound message clean.
Virus Database (VPS): 080520-0, 20/05/2008
Tested on: 20/05/2008 12:03:57
avast! - copyright (c) 1988-2008 ALWIL Software.
for HELP or to subscribe/unsubscribe/change list versions,